• 1
  • 2
  • 3
  • 4
IPM
30
YEARS OLD

“Mohammad Bagher Asadi”

Tel:  (+98)(21) 2310 ext. 2289
Fax:  (+98-21) 22290648
Email: 

IPM Positions

Resident Researcher, School of Mathematics
(2017 - Present )

Past IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2014 - 2017)
Resident Researcher, School of Mathematics
(2011 - 2014)

Non Resident Researcher (non-resident), School of Mathematics
(2007 - 2008)
(Until June )


Non IPM Affiliations

Associate Professor of University of Tehran

Related Papers

1. M. B. Asadi (Joint with Z. Hassanpour-Yakhdani and S. Shamloo)
A locally convex version of Kadison 's representation theorem
Positivity (Accepted) [abstract]
2. M. B. Asadi (Joint with M. frank and Z. Hassanpour-Yakhdani)
Frame-less Hilbert C*-modules
Glasg. Math. J. 61 (2019), 25-31  [abstract]
3. M. B. Asadi
Frames in right ideals of C*-algebras
Bull. Iranian Math. Soc. (Accepted) [abstract]
4. M. Amini and M. B. Asadi
On nuclearity of the algebra of adjoinable operators
Bull. Belg. Math. Soc. 22 (2015), 423-427  [abstract]
5. M. Amini and M. B. Asadi (Joint with Ch. A. Akemann)
Which multiplier algebras are W*-algebras?
J. Operator Theory (Accepted) [abstract]
6. M. Amini and M. B. Asadi (Joint with M. Joita and R. Rezavand)
Morita equivalence of Hilbert C*-modules
Banach J. Math. Anal. 9 (2015), 102-110  [abstract]
7. M. Amini and M. B. Asadi (Joint with G. A. Elliot and F. Khosravi)
Frames in Hilbert C*-modules and Morita equivalent C*-algebras
Glasgow Math. J. (Accepted) [abstract]
8. M. B. Asadi (Joint with A. Medghalchi and H. Nikpey)
Bounded injectivity and Haagerup tensor product
Glasnik Matematicki 48 (2013), 97-102  [abstract]
9. M. B. Asadi (Joint with R. Alizadeh)
An extension of KY fan's dominance theorem
Banach J. Math. Anal. 6 (2012), 139-146  [abstract]
10. M. B. Asadi (Joint with M. Frank)
A characterization of Hilbert C*-modules as Banach modules with involution
Linear Algebra Appl. 437 (2012), 722-725  [abstract]
11. M. B. Asadi (Joint with R. Alizadeh)
Unitarily invariant norms related to the numerical radius on B(H)
Math. Ineq. Appl. (Accepted) [abstract]
12. M. B. Asadi
Multiplicative bijective maps on standard operator algebras
Bull. Iranian Math. Soc. (Accepted) [abstract]
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right